Foliations in algebraic surfaces having a rational first integral.

Título inglés Foliations in algebraic surfaces having a rational first integral.
Título español Foliaciones en superficies algebraicas que tienen un primera integral racional.
Autor/es García Zamora, Alexis
Organización Inst. Mat. Univ. Nac. Autón. México, Michoacán, Méjico
Revista 0214-1493
Publicación 1997, 41 (2): 357-373, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Given a foliation F in an algebraic surface having a rational first integral a genus formula for the general solution is obtained. In the case S = P2 some new counter-examples to the classic formulation of the Poincaré problem are presented. If S is a rational surface and F has singularities of type (1, 1) or (1,-1) we prove that the general solution is a non-singular curve.
Clasificación UNESCO 120219
Palabras clave español Geometría algebraica ; Problema de Poincaré ; Foliaciones ; Análisis complejo ; Ecuaciones diferenciales ordinarias
Código MathReviews MR1485488
Icono pdf Acceso al artículo completo